# SDR SWIA20240311209

- Difficulty date: February 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 8,002 hours, 7,126 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT TRACK ASSEMBLY NO. 3, OUTBOARD TRACK WORN ON LOWER SIDE,      HN00138073   (C-CHECK RO 3/9/2024)   BLENDED LEFT WING LEADING EDGE SLAT TRACK ASSEMBLY NO. 3, OUTBOARD TRACK, WITHIN LIMITS REF REO 690-57-42-1026, REV --, 2024-02-20. OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM GOOD REF CRJ-900 AMM 27-50-00-710-801-A02. OPERATIONAL TEST OF THE SLAT DISCONNECT SENSORS GOOD. COMPLIED WITH 51-900-1002-SKY
